Revista Matemática Iberoamericana

Full-Text PDF (1131 KB) | Metadata | Table of Contents | RMI summary
Volume 8, Issue 1, 1992, pp. 45–67
DOI: 10.4171/RMI/116

Published online: 1992-04-30

Hardy Space Estimates for Multilinear Operators, I

Ronald R. Coifman[1] and Loukas Grafakos[2]

(1) Yale University, New Haven, USA
(2) University of Missouri, Columbia, USA

In this article, we study bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators. We find that necessary and sufficient condition for these operators to map products of Hardy spaces into Hardy spaces is to have a certain number of moments vanishing and under these assumptions we prove a Holder-type inequality in the $H^p$ space context.

No keywords available for this article.

Coifman Ronald, Grafakos Loukas: Hardy Space Estimates for Multilinear Operators, I. Rev. Mat. Iberoam. 8 (1992), 45-67. doi: 10.4171/RMI/116